# SDR HNAA2019043000129

- Difficulty date: April 28, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 45,233 hours, 41,531 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDIS  638     33-51  0011560  28APR19  SBY  CLOSE
      SERVICE DOOR EMERGENCY LIGHT IS INOP
                                          30100    00 BAD
FACT  28APR19  08:18  SBY
            R&R'D LAMP NO FIX. INSPECTED & FOUND BROKEN WIRE R&R
            PIN AT QUICK DISCONNECT
            P/N ON 1015743
